REAL

Items where Author is "Perjési-Hámori, Ildikó"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Perjési-Hámori, Ildikó (2012) Editorial. Pollack Periodica, 7 (Supple). p. 3. ISSN 1788-1994

Vajda, József and Perjési-Hámori, Ildikó (2007) Two dimensional mathematical model of heat-transmission in building structures. Pollack Periodica, 2 (3). pp. 25-34. ISSN 1788-1994

This list was generated on Fri Mar 28 09:10:48 2025 CET.